# SDR ASAA2021081825727

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60582
- Aircraft time: 13,446 hours, 4,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 141A372212
- Condition: Cracked
- Location: Access Dr Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS DOOR, SUPPORT STRUCTURE AT BOTTOM LATCH PLATE IS CRACKED. GROUNDED - YES. REPAIRED EGPR SURROUND DOUBLER PER ALTERNATIVE 1 OF 737-900 SRM 53-10-15-2R-4.
